# SDR SWIA2018051544676

- Difficulty date: April 22, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N216AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 42,073 hours, 27,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE INTERCOSTAL BETWEEN BS 349 - 364 STRINGER 27R. REPLACED THE INTERCOSTAL IAW SRM.
